# SDR MASA20210405146

- Difficulty date: March 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 333-349 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26RH IN STA. FS=333 TO FS=349 AT MAIN AVIONICS COMPARTMENT. STRINGER 26RH ON STA. FS=333 TO FS=349 WAS REPLACED FOR A NEW ON EPER CRJ/900 SRM 51-42-06-001-001-A01.
